# SDR R7MR34283

- Difficulty date: November 7, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N427AE
- Make and model: Urocop EC135P1
- Aircraft serial: 0162
- Engine: Pwa PW206B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 41800876800
- Part serial: 432
- Condition: Failed
- Location: Tail Rotor
- Part time: 45 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  WOULD NOT PASS PREFLIGHT CHECK.  FAILED INDICATION ON PRIMARY FLIGHT DISPLAY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM. (101HN)(K)
